Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Shadowing property of continuous maps


Authors: Tomáš Gedeon and Milan Kuchta
Journal: Proc. Amer. Math. Soc. 115 (1992), 271-281
MSC: Primary 58F12; Secondary 58F20
MathSciNet review: 1086325
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study continuous maps of an interval into itself. We find the necessary and sufficient condition for the maps of the type $ {2^n}$ to have the shadowing property. Further we show that any chaotic map, which has only cycles of order a power of 2, does not have the shadowing property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F12, 58F20

Retrieve articles in all journals with MSC: 58F12, 58F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1086325-3
PII: S 0002-9939(1992)1086325-3
Keywords: Iteration, shadowing property, topological dynamics
Article copyright: © Copyright 1992 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia